# SDR HALA2022090600275

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 43,415 hours, 6,793 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 386 4L DOOR ARMING LEVER IS HARD TO MOVE WHEN ARMING DISARMING. CORRECTIVE ACTION: VISUAL CHECK OF GIRT BAR NO DEBRIS. CHECK OF ARM/DISARM NO DEFECT NOTED. (9336267)
